# SDR UALA2009080502351

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,075 hours, 9,322 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 4
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV FEEL STATUS MSG.  CHRONIC "ELEV FEEL" STATUS MSG WITH ELEV FEEL COMP & LEFT & CTR FEEL COMP FILTER ALREADY REPLACED.  REPLACED ELEVATOR FEEL COMPUTER.
